# SDR USAA061383

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 16,822 hours, 16,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 LEFT SIDE AT NUT CLIP HOLE HAS CORROSION.  REMOVED & REPLACED WITH IDENTICAL PART PER SRM 53-41-14, FIG 201, DEFECT SIZE:  .5 X .5 X .040 INCH DEEP.
